# SDR 99ZZZX593

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N198DA
- Make and model: Diamon DA20-A1
- Aircraft serial: 10058
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 2032200016
- Condition: Cracked
- Location: Nlg
- Part time: 1,195 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FORKS FOUND TO BE CRACKED.  BOTH SIDES, 25 PERCENT REMAINING.  CRACKS OBSCURED BY PAINT AND WHEEL PART. VISUAL INSPECTION AT PRE-FLIGHT.
